# SDR GLBA20100519J

- Difficulty date: May 19, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 28,396 hours, 35,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE FOUND BELLY SKIN CRACKED AT FS 303.25 RIGHT SIDE, 1.9" IN LENGTH, 2.25" INBOARD FROM SKIN EDGE. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-53-022. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
